MAUDE Adverse Event Report: TELEFLEX INCORPORATED HUDSON RCI; NEBULIZER (DIRECT PATIENT INTERFACE)

TELEFLEX INCORPORATED HUDSON RCI; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number IPN049251
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Not able to puncture device to provide humidification.

Brand Name
HUDSON RCI
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key9720047
Report Number9720047
Device Sequence Number352798
Product Code CAF
UDI-Device Identifier14026704627780
UDI-Public(01)14026704627780
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/31/2020
Report Date (Section F) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIPN049251
Device Catalogue Number037-00
Device Lot Number19F110
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer02/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/31/2020